# SDR AU961182

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5241 · Galley Doors
- Part: Hinge
- Part number: 65C340689
- Condition: Cracked
- Location: Service Door Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD GALLEY SERVICE DOOR LOWER GATE HINGE CRACKED - FOUND DURING INSPECTION IAW AD/B737/97
